Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integration in noncommutative systems


Author: Frank M. Stewart
Journal: Trans. Amer. Math. Soc. 68 (1950), 76-104
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1950-0033872-6
MathSciNet review: 0033872
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff Integration of functions with values in a Banach space, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 357-378. MR 1501815
  • [2] -Moore-Smith convergence in general topology, Ann. of Math. (2) vol. 38 (1937) pp. 39-56. MR 1503323
  • [3] -On product integration, Journal of Mathematics and Physics (Massachusetts Institute of Technology) vol. 16 (1937) pp. 104-132.
  • [1] I. Gelfand Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (1941) pp. 3-24. MR 0004726 (3:51f)
  • [1] Lawrence M. Graves Riemann integration and Taylor's theorem in general analysis, Trans. Amer. Math. Soc. vol. 29 (1927) pp. 163-177. MR 1501382
  • [1] F. Hausdorff Mengenlehre, 2d ed., Berlin and Leipzig, de Gruyter, 1927.
  • [1] H. Lebesgue Intégrale, longueur, aire, Annali di Matematica (3) vol. 7 (1902) pp. 231-359.
  • [1] P. R. Masani Multiplicative Riemann integration in normed rings, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 147-192. MR 0018719 (8:321c)
  • [1] E. H. Moore and H. L. Smith A general theory of limits, Amer. J. Math. vol. 44 (1922) pp. 102-121. MR 1506463
  • [1] R. S. Phillips Integration in a convex linear topological space, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 114-145. MR 0002707 (2:103c)
  • [1] G. Baley Price The theory of integration, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 1-50. MR 0001442 (1:239d)
  • [1] G. Rasch Zur Theorie und Anwendung des Productintegrals, J. Reine Angew. Math. vol. 171 (1934) pp. 65-119.
  • [1] C. E. Rickart Integration in a convex linear topological space, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 498-521. MR 0007571 (4:162c)
  • [1] B. Riemann Ueber die Darstellbarkeit einer Function durch eine trigonometrische Reihe, Riemann's Gesammelte Werke, Leipzig, Teubner, 1876, pp. 213-250.
  • [1] Stanislaw Saks Theory of the integral, Monografje Matematyczne, vol. 7, Warsaw and Lwów, 1937.
  • [1] L. Schlesinger Neue Grundlagen für einen Infinitesimalkalkul der Matrizen, Math. Zeit. vol. 33 (1931) pp. 33-61. MR 1545200
  • [2] -Weitere Beiträge zum Infinitesimalkalkul der Matrizen, Math. Zeit. vol. 35 (1932) pp. 485-501. MR 1545305
  • [1] T. J. Stieltjes Recherches sur les fractions continues, Oeuvres Complètes de Stieltjes, Groningen, Noordhoff, 1918, vol. 2, pp. 402-566. MR 1344720 (97i:01054a)
  • [1] V. Volterra Sulle equazioni differenziali lineari, Rendiconti Accademia dei Lincei (4) vol. 3, sem. 1 (1887) pp. 393-396.
  • [2] 3. -Sui fondamenti della teoria delle equazioni differenziali, Memorie Sociètà Italiana delle Scienze (3) vol. 6 (1887); (3) vol. 12 (1902) pp. 3-68.
  • [1] V. Volterra and B. Hostinsky Opérations infinitésimal linéaires, Paris, Gauthier-Villars, 1938.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0033872-6
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society